Convergence of Newton-Like-Iterative Methods.
Numerische Mathematik, Tome 45 (1984), pp. 241-252
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Newton-like methods, radius of convergence, rate of convergence, difference Newton-like, update-Newton method
@article{NUMA_1984__45_132966,
author = {T.J. Ypma},
title = {Convergence of {Newton-Like-Iterative} {Methods.}},
journal = {Numerische Mathematik},
pages = {241--252},
year = {1984},
volume = {45},
zbl = {0535.65029},
url = {http://geodesic.mathdoc.fr/item/NUMA_1984__45_132966/}
}
T.J. Ypma. Convergence of Newton-Like-Iterative Methods.. Numerische Mathematik, Tome 45 (1984), pp. 241-252. http://geodesic.mathdoc.fr/item/NUMA_1984__45_132966/